MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SHERLOCK 3CG BARD MYPICC KIT (5F) (DUAL-LUMEN) (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SHERLOCK 3CG BARD MYPICC KIT (5F) (DUAL-LUMEN) (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of 20ebe395 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "when picc was being inserted, the wire was not going smoothly.Rn was inserting, pulling back, re-inserting due to resistance.Finally pulled entire picc out and noticed that approx 1 inch of wire was missing.Patient received multiple x-rays and ct scans to locate wire.As of (b)(6), no wire was located in patient.Rn had thrown away the picc / wire once it was removed from patient.".

Brand Name
POWERPICC SHERLOCK 3CG BARD MYPICC KIT (5F) (DUAL-LUMEN) (TPS)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11282604
Report Number3006260740-2021-00231
Device Sequence Number19066089
Product Code LJS
UDI-Device Identifier00801741042973
UDI-Public(01)00801741042973
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000171
Device Lot Number20EBE395
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;